Alert archive / North Dakota / Tornado Warnings in 2010
Tornado Warning 69, NWS Bismarck, ND
NWS Bismarck, ND issued this tornado warning at Jul 26, 2010, 8:16 PM CDT for 4 counties in North Dakota. It was in force for 44 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 26, 2010, 8:16 PM CDT (01:16 UTC)
- Expired
- Jul 26, 2010, 9:00 PM CDT
- In force
- 44 min
- Issued by
- NWS Bismarck, ND
- Area
- Storm-based polygon
Counties McHenry County, ND, Pierce County, ND, Sheridan County, ND, Wells County, ND
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 26, 8:18 PM CDT | TSTM WND DMG | Balfour, ND | TREES DOWN AND TWISTED. RELAYED BY KHND RADIO. |
| Jul 26, 8:24 PM CDT | HAIL 2.75 | Balfour, ND | |
| Jul 26, 8:28 PM CDT | HAIL 1.75 | Drake, ND | RELAYED BY BROADCAST MEDIA. |
| Jul 26, 9:07 PM CDT | TSTM WND DMG | 4 N Balfour, ND | BARN DESTROYED. POSSIBLE TORNADO. RELAYED BY KXMB TV. |
| Jul 26, 9:07 PM CDT | TSTM WND GST 75 | 4 N Balfour, ND | COTTONWOOD TREES UPROOTED AND OTHERS SNAPPED OFF. POLE BARN DESTROYED. DEBRIS BLOWN TO NORTHEAST. EVENT BASED ON NWS INVESTIGATION FOLLOW UP WITH LAW ENFORCEMENT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 5:15 PM CDT | Severe Thunderstorm Watch | SPC | 10 hr |
| Jul 26, 7:09 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Bismarck Municip, ND (KBIS), launched 00:00Z, 1.3 hours before the alert went out and 126 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1740 J/kg
- Mixed-layer CIN
- -106 J/kg
- Mixed-layer LCL
- 2513 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 165 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
754
WFUS53 KBIS 270116
TORBIS
NDC049-069-083-103-270200-
/O.NEW.KBIS.TO.W.0069.100727T0116Z-100727T0200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BISMARCK ND
816 PM CDT MON JUL 26 2010
THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MCHENRY COUNTY IN NORTH CENTRAL NORTH DAKOTA...
SOUTHWESTERN PIERCE COUNTY IN NORTH CENTRAL NORTH DAKOTA...
NORTHERN SHERIDAN COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
NORTHWESTERN WELLS COUNTY IN SOUTH CENTRAL NORTH DAKOTA...
* UNTIL 900 PM CDT
* AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BERGEN...OR 36 MILES SOUTHEAST OF MINOT...
AND MOVING EAST AT 35 MPH.
* LOCATIONS IMPACTED INCLUDE...
BALFOUR...KIEF...DRAKE...ANAMOOSE...MARTIN...KRUEGER LAKE AND
SHEYENNE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE DESTRUCTIVE HAIL IS ALSO LIKELY WITH THIS STORM.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
MOTORISTS SHOULD NOT TAKE SHELTER UNDER HIGHWAY OVERPASSES. AS A LAST
RESORT...EITHER PARK YOUR VEHICLE AND STAY PUT...OR ABANDON YOUR
VEHICLE AND LIE DOWN IN A LOW LYING AREA.
&&
LAT...LON 4797 9987 4750 10003 4772 10059 4786 10059
4786 10095 4808 10084 4809 10052
TIME...MOT...LOC 0116Z 282DEG 31KT 4795 10063
$$
SCHECK/HEINERT3 follow-up statements
688
WWUS53 KBIS 270131
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
831 PM CDT MON JUL 26 2010
NDC049-069-083-103-270200-
/O.CON.KBIS.TO.W.0069.000000T0000Z-100727T0200Z/
SHERIDAN ND-WELLS ND-PIERCE ND-MCHENRY ND-
831 PM CDT MON JUL 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MCHENRY...
SOUTHWESTERN PIERCE...NORTHWESTERN WELLS AND NORTHERN SHERIDAN
COUNTIES UNTIL 900 PM CDT...
AT 828 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR BALFOUR...OR 43 MILES SOUTHEAST OF MINOT...
MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
DRAKE...ANAMOOSE...MARTIN...KRUEGER LAKE AND SHEYENNE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE DESTRUCTIVE HAIL IS ALSO LIKELY. BASEBALL SIZE HAIL WAS
REPORTED IN BALFOUR AT 824 PM CDT.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4797 9987 4750 10003 4772 10059 4786 10059
4786 10071 4801 10062 4809 10052
TIME...MOT...LOC 0129Z 282DEG 31KT 4792 10047
$$
SCHECK/HEINERT761
WWUS53 KBIS 270140
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
840 PM CDT MON JUL 26 2010
NDC049-069-083-103-270200-
/O.CON.KBIS.TO.W.0069.000000T0000Z-100727T0200Z/
SHERIDAN ND-WELLS ND-PIERCE ND-MCHENRY ND-
840 PM CDT MON JUL 26 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MCHENRY...
SOUTHWESTERN PIERCE...NORTHWESTERN WELLS AND NORTHEASTERN SHERIDAN
COUNTIES UNTIL 900 PM CDT...
AT 837 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS
STORM WAS LOCATED NEAR DRAKE...OR 48 MILES SOUTHEAST OF MINOT...
MOVING EAST AT 35 MPH.
LOCATIONS IMPACTED INCLUDE...
ANAMOOSE...MARTIN AND SHEYENNE LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LARGE DESTRUCTIVE HAIL IS ALSO LIKELY. BASEBALL SIZE HAIL WAS
REPORTED IN BALFOUR AT 824 PM CDT.
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 4775 10049 4785 10048 4799 10040 4804 10023
4797 9987 4750 10003
TIME...MOT...LOC 0140Z 282DEG 31KT 4790 10033
$$
SCHECK/HEINERT512
WWUS53 KBIS 270156
SVSBIS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BISMARCK ND
856 PM CDT MON JUL 26 2010
NDC049-069-083-103-270205-
/O.EXP.KBIS.TO.W.0069.000000T0000Z-100727T0200Z/
SHERIDAN ND-WELLS ND-PIERCE ND-MCHENRY ND-
856 PM CDT MON JUL 26 2010
...THE TORNADO WARNING FOR SOUTHEASTERN MCHENRY...SOUTHWESTERN
PIERCE...NORTHWESTERN WELLS AND NORTHEASTERN SHERIDAN COUNTIES WILL
EXPIRE AT 900 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR
SOUTHERN MCHENRY AND NORTHERN SHERIDAN COUNTIES...UNTIL 915 PM CDT.
LAT...LON 4775 10049 4785 10048 4799 10040 4804 10023
4797 9987 4750 10003
TIME...MOT...LOC 0155Z 282DEG 31KT 4787 10014
$$
SCHECK/HEINERTWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Bismarck, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 3:14 PM CDT, 5 hours 2 minutes earlier.
Area forecast discussion, Jul 26, 3:14 PM CDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BISMARCK ND 314 PM CDT MON JUL 26 2010 .SYNOPSIS... NORTHERN STREAM VERTICALLY STACKED LOW PRESSURE OVER NORTHERN ALBERTA HAS AN ASSOCIATED COLD FRONT THAT EXTENDS FROM LAKE WINNIPEG SOUTHWESTWARD INTO EASTERN MONTANA. THE NORTHERN STREAM WESTERLIES ARE A BIT NORTH OF THE BORDER...SO THE FRONT IS SLOW MOVING. OVER THE U.S....HOWEVER...THE SOUTHERN STREAM WILL DIRECT A SERIES OF IMPULSES ACROSS THE NORTHERN PLAINS. THIS WILL KEEP THE PATTERN ACTIVE EVEN AFTER THE COLD FRONT PASSES AND BECOMES STATIONARY JUST TO THE SOUTH. && .SHORT TERM...MONDAY AFTERNOON THROUGH THURSDAY NIGHT... THE MAIN FORECAST CONCERN TODAY IS SEVERE WEATHER. CURRENTLY...LOW-LEVEL MOISTURE ADVECTION OVER SOUTHERN AND CENTRAL NORTH DAKOTA HAVE EDGED DEWPOINTS INTO THE UPPER 60S AND LOWER 70S...RESULTING IN OVER 4000 J/KG OF SURFACE-BASED CAPE. LARGE SCALE UPWARD VERTICAL MOTION SHOULD SPREAD INTO WESTERN NORTH DAKOTA LATER THIS AFTERNOON AS A MIDDLE LEVEL SHORTWAVE SLIDES EASTWARD ACROSS MONTANA OUT AHEAD OF THE ASSOCIATED COLD FRONT. CONVECTION IS EXPECTED TO INITIATE BETWEEN 22 AND 00 UTC BASED ON THE LATEST HIGH RESOLUTION MODEL RUNS. THE MAIN THREATS WILL BE LARGE HAIL AND DAMAGING WINDS...THOUGH AN ISOLATED TORNADO CANNOT BE RULED OUT AS 0-6 KM BULK SHEAR IS 35 TO 50 KNOTS BASED ON LATEST RUC ANALYSIS. THERE WILL BE A CONTINUED THREAT OF SEVERE WEATHER OVER SOUTH CENTRAL TOMORROW...WITH THE COLD FRONT FORECAST TO EXTEND FROM THE DEVILS LAKE BASIN INTO THE LINTON/WISHEK AREA. THEREAFTER...THE FRONT LOOKS TO BE MORE PROGRESSIVE THAN WITH PREVIOUS FORECASTS...ALTHOUGH OVERRUNNING PRECIPITATION WILL REMAIN A POSSIBILITY AS AFOREMENTIONED SHORTWAVES CONTINUE TO BOMBARD THE DAKOTAS. LOOK FOR TEMPERATURES TO MODERATE AFTER FRONTAL PASSAGE AS A COOL SURFACE HIGH BUILDS DOWN INTO THE NORTHERN PLAINS. .LONG TERM...FRIDAY THROUGH MONDAY... AN ACTIVE WEATHER PATTERN LOOKS TO PERSIST INTO THE EXTENDED FORECAST PERIOD AS THE NORTHERN PLAINS REGION REMAINS NEAR OR UNDERNEATH THE UPPER LEVEL JET STREAM. THIS WILL RESULT IN CHANCES FOR THUNDERSTORMS EACH DAY ALONG WITH NEAR AVERAGE TEMPERATURES. && .AVIATION... AN AREA OF SURFACE LOW PRESSURE COMBINED WITH AN INCOMING MID LEVEL DISTURBANCE WILL RESULT IN INCREASING CHANCES FOR THUNDERSTORMS LATE TODAY THROUGH TOMORROW MORNING FOR ALL TAF SITES. THUNDERSTORMS WILL GENERALLY BE FOCUSED ALONG A SLOW MOVING SFC/MID LEVEL COLD FRONT PUSHING SOUTH INTO NORTHERN ND LATE TODAY/EARLY THIS EVENING...WITH PRECIPITATION DEVELOPING SOUTH ALONG THE FRONT TONIGHT INTO TOMORROW MORNING. HEAVIER SHOWERS AND THUNDERSTORMS WILL RESULT IN MVFR AND LOWER CIGS/VIS ALONG WITH THE POTENTIAL FOR STRONG THUNDERSTORM WINDS. CHANCES FOR THUNDERSTORMS WILL DECREASE AROUND AND AFTER 15Z TUES ACROSS THE NORTH...WITH CHANCES CONTINUING SOUTH THROUGH 18Z TUES AND INTO THE AFTERNOON. && .BIS WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS/SHORT TERM...SCHECK LONG TERM/AVIATION...NH
Hazardous weather outlook, Jul 26, 2:50 PM CDT, 5 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BISMARCK ND 250 PM CDT MON JUL 26 2010 NDZ001>005-009>013-017>023-025-031>037-040>048-050-051-271000- DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD- MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-WELLS- FOSTER-GOLDEN VALLEY-BILLINGS-STARK-MORTON-BURLEIGH-KIDDER- STUTSMAN-SLOPE-HETTINGER-GRANT-BOWMAN-ADAMS-SIOUX-EMMONS-LOGAN- LA MOURE-MCINTOSH-DICKEY- 250 PM CDT MON JUL 26 2010 /150 PM MDT MON JUL 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL NORTH DAKOTA...NORTHWEST NORTH DAKOTA...SOUTH CENTRAL NORTH DAKOTA...SOUTHEAST NORTH DAKOTA AND SOUTHWEST NORTH DAKOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS...SOME LIKELY SEVERE WITH HEAVY RAIN...CAN BE EXPECTED LATER TODAY AND THROUGH TONIGHT AS AN UPPER LEVEL DISTURBANCE PUSHES EAST ACROSS MONTANA...AND AS A STRONG UPPER LOW MOVES SOUTHEAST INTO SOUTH CENTRAL CANADA. BOTH OF THESE FEATURES WILL RESULT IN A SURFACE COLD FRONT TO ADVANCE SOUTH AND EAST ACROSS NORTH DAKOTA LATER THIS AFTERNOON AND OVERNIGHT TONIGHT. THE MAIN SEVERE WEATHER THREATS THIS AFTERNOON AND TONIGHT WILL BE VERY LARGE HAIL AND STRONG WINDS. ISOLATED TORNADOES WILL BE A POSSIBILITY AS WELL WITH SOME OF THE MORE INTENSE STORMS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THUNDERSTORMS ARE EXPECTED TO REDEVELOP OR WILL BE ONGOING TUESDAY MORNING AND AFTERNOON AS A SURFACE COLD FRONT CONTINUES TO PUSH SOUTH AND EAST ACROSS THE STATE. THE FOCUS FOR SEVERE STORMS WILL BE OVER SOUTH CENTRAL NORTH DAKOTA. CHANCES FOR THUNDERSTORMS WILL GREATLY DIMINISH BY TUESDAY EVENING. THUNDERSTORMS ARE FORECAST WEDNESDAY NIGHT THROUGH SUNDAY AS THE NORTHERN PLAINS REMAINS IN AN ACTIVE UPPER LEVEL PATTERN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED LATER TODAY AND TONIGHT. SPOTTER ACTIVATION MAY ALSO BE NEEDED TUESDAY MORNING AND AFTERNOON...SPECIFICALLY ACROSS THE SOUTH CENTRAL AND EAST CENTRAL. NH
In the hours before
Local storm report, Jul 26, 7:54 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
754 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 E VELVA 48.06N 100.89W
07/26/2010 E2.50 INCH MCHENRY ND PUBLIC
PUBLIC REPORT OF 2.5 INCH HAIL. RELAYED BY KXMC MEDIA.
&&
PAYDLocal storm report, Jul 26, 8:00 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
800 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL HALLIDAY 47.35N 102.34W
07/26/2010 E1.75 INCH DUNN ND PUBLIC
DIME TO GOLF BALL HAIL REPORTED BY PUBLIC.
&&
PAYDLocal storm report, Jul 26, 8:01 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
801 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0759 PM HAIL GARRISON 47.65N 101.42W
07/26/2010 E1.00 INCH MCLEAN ND PUBLIC
ONE INCH HAIL REPORTED BY PUBLIC. RELAYED BY KXMC MEDIA.
&&
PAYDLocal storm report, Jul 26, 8:08 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
808 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0807 PM HAIL 10 SW GLENBURN 48.41N 101.37W
07/26/2010 E1.00 INCH WARD ND PUBLIC
QUARTER SIZE HAIL REPORTED BY PUBLIC.
&&
PAYDLocal storm report, Jul 26, 8:11 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
811 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0809 PM HAIL HALLIDAY 47.35N 102.34W
07/26/2010 E1.50 INCH DUNN ND PUBLIC
PING PONG SIZE HAIL REPORTED BY PUBLIC. MOST HAIL WAS
MARBLE TO PEA SIZED.
&&
PAYDLocal storm report, Jul 26, 8:15 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BISMARCK ND
815 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL 5 S COLUMBUS 48.83N 102.78W
07/26/2010 E1.25 INCH BURKE ND TRAINED SPOTTER
HAIL COVERED GROUND. HAIL LASTER APPROXIMATELY 10
MINUTES.
0635 PM TORNADO 8 NW NEW ENGLAND 46.62N 102.99W
07/26/2010 SLOPE ND FIRE DEPT/RESCUE
TRAINED SPOTTER SIGHTED TORNADO TOUCHDOWN AT 635 CDT.
DURATION 12 MINUTES.
0650 PM TORNADO 1 W NIOBE 48.69N 102.24W
07/26/2010 BURKE ND TRAINED SPOTTER
ON THE GROUND FOR THIRTY SECONDS.
0705 PM HAIL SAWYER 48.09N 101.05W
07/26/2010 E2.75 INCH WARD ND PUBLIC
PUBLIC REPORT OF BASEBALL SIZE HAIL IN TOWN OF SAWYER.
0709 PM HAIL 4 S KENMARE 48.62N 102.08W
07/26/2010 E1.00 INCH WARD ND TRAINED SPOTTER
DIME TO QUARTER SIZE HAIL REPORTED BY TRAINED SPOTTER.
0719 PM HAIL SAWYER 48.09N 101.05W
07/26/2010 E1.75 INCH WARD ND PUBLIC
GOLF BALL HAIL REPORTED BY PUBLIC IN CITY OF SAWYER.
0723 PM HAIL VELVA 48.06N 100.93W
07/26/2010 E0.88 INCH MCHENRY ND TRAINED SPOTTER
TRAINED SPOTTER REPORTED NICKEL SIZE HAIL IN THE CITY OF
VELVA.
0735 PM HAIL 2 E VELVA 48.06N 100.89W
07/26/2010 E2.50 INCH MCHENRY ND PUBLIC
PUBLIC REPORT OF 2.5 INCH HAIL. RELAYED BY KXMC MEDIA.
0749 PM HAIL VOLTAIRE 48.02N 100.84W
07/26/2010 E2.50 INCH MCHENRY ND PUBLIC
PUBLIC REPORT OF TENNIS BALL HAIL IN CITY OF VOLTAIRE.
ONGOING HAIL. RELAYED BY KXMC MEDIA.
0759 PM HAIL HALLIDAY 47.35N 102.34W
07/26/2010 E0.50 INCH DUNN ND PUBLIC
0759 PM HAIL GARRISON 47.65N 101.42W
07/26/2010 E1.00 INCH MCLEAN ND PUBLIC
ONE INCH HAIL REPORTED BY PUBLIC. RELAYED BY KXMC MEDIA.
0759 PM HAIL HALLIDAY 47.35N 102.34W
07/26/2010 E1.75 INCH DUNN ND PUBLIC
DIME TO GOLF BALL HAIL REPORTED BY PUBLIC.
0807 PM HAIL 10 SW GLENBURN 48.41N 101.37W
07/26/2010 E1.00 INCH WARD ND PUBLIC
QUARTER SIZE HAIL REPORTED BY PUBLIC.
0809 PM HAIL HALLIDAY 47.35N 102.34W
07/26/2010 E1.50 INCH DUNN ND PUBLIC
PING PONG SIZE HAIL REPORTED BY PUBLIC. MOST HAIL WAS
MARBLE TO PEA SIZED.
&&
PAYDThe office that day
Everything else NWS Bismarck, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 7:06 PM CDT | Severe Thunderstorm Warning | BIS | Dunn | 54 min |
| Jul 26, 7:11 PM CDT | Tornado Warning | BIS | Burke, Mountrail, Renville, Ward | 49 min |
| Jul 26, 7:21 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 54 min |
| Jul 26, 7:32 PM CDT | Tornado Warning | BIS | McHenry, McLean, Sheridan, Ward | 43 min |
| Jul 26, 7:43 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, McLean, Mercer | 62 min |
| Jul 26, 7:56 PM CDT | Severe Thunderstorm Warning | BIS | Bottineau, McHenry, Renville, Ward | 49 min |
| Jul 26, 8:24 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, Ward | 22 min |
| Jul 26, 8:34 PM CDT | Areal Flood Advisory | BIS | McHenry, Pierce, Rolette | 3 hr |
| Jul 26, 8:40 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Mercer | 50 min |
| Jul 26, 8:43 PM CDT | Severe Thunderstorm Warning | BIS | McHenry | 32 min |
| Jul 26, 8:53 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Sheridan | 22 min |
| Jul 26, 9:04 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 56 min |
| Jul 26, 9:07 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 53 min |
| Jul 26, 9:27 PM CDT | Areal Flood Advisory | BIS | McLean, Mercer | 3 hr |
| Jul 26, 9:32 PM CDT | Flash Flood Warning | BIS | McHenry, Pierce, Sheridan, Wells | 3 hr |
| Jul 26, 9:39 PM CDT | Tornado Warning | BIS | Pierce, Wells | 23 min |
| Jul 26, 9:42 PM CDT | Tornado Warning | BIS | McLean, Sheridan | 33 min |
| Jul 26, 9:49 PM CDT | Severe Thunderstorm Warning | BIS | McHenry, McLean, Pierce, Sheridan | 26 min |
| Jul 26, 9:53 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan, Wells | 51 min |
| Jul 26, 9:56 PM CDT | Tornado Warning | BIS | Burleigh, Kidder, Sheridan, Wells | 15 min |
| Jul 26, 9:58 PM CDT | Severe Thunderstorm Warning | BIS | McKenzie, Williams | 46 min |
| Jul 26, 10:52 PM CDT | Severe Thunderstorm Warning | BIS | McLean, Sheridan | 12 min |
| Jul 26, 11:15 PM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jul 26, 11:37 PM CDT | Severe Thunderstorm Warning | BIS | Dunn, Stark | 38 min |
| Jul 26, 11:59 PM CDT | Severe Thunderstorm Warning | BIS | Mercer, Oliver | 46 min |
| Jul 27, 12:24 AM CDT | Severe Thunderstorm Warning | BIS | Morton | 51 min |
| Jul 27, 12:44 AM CDT | Severe Thunderstorm Warning | BIS | Oliver | 31 min |
| Jul 27, 1:15 AM CDT | Severe Thunderstorm Warning | BIS | Wells | 60 min |
| Jul 27, 2:07 AM CDT | Severe Thunderstorm Warning | BIS | Burleigh, Kidder | 38 min |
| Jul 27, 2:15 AM CDT | Severe Thunderstorm Warning | BIS | Foster, Stutsman, Wells | 60 min |
| Jul 27, 5:01 AM CDT | Severe Thunderstorm Warning | BIS | LaMoure, Logan, Stutsman | 59 min |
Nearby
Tornado Warnings in North Dakota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.